ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Quantum kinematic approach to the geometric phase.II. The case of unitary group representations

Mukunda, N and Simon, R (1993) Quantum kinematic approach to the geometric phase.II. The case of unitary group representations. In: Annals of Physics, 228 (2). pp. 269-340.

[img] PDF
Quantum.kine_pdf.pdf - Published Version
Restricted to Registered users only

Download (2728Kb) | Request a copy
Official URL: http://dx.doi.org/10.1006/aphy.1993.1094

Abstract

The quantum kinematic approach to geometric phases, developed in a preceding paper, is applied to the case of phases arising from unitary representations of Lie groups on Hilbert space. Specific features of this situation are brought out by fully exploiting the (Lie) algebraic and (differential) geometric aspects that are naturally available. Systematic classification of distinct situatians that can arise, simplifications based on the Wigner-Eckart theorem, and existence of gauge type invariances in the expression for the geometric phase, are all explained. Numerous examples illustrating the formalism are presented.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 31 Aug 2004
Last Modified: 09 Jan 2012 09:33
URI: http://eprints.iisc.ernet.in/id/eprint/952

Actions (login required)

View Item View Item